Jump to content
Sign in to follow this  
rss

PubMed RSS Feed - -Acute localised exanthematous pustulosis due to metronidazole.

Recommended Posts

Related Articles

Acute localised exanthematous pustulosis due to metronidazole.

J Eur Acad Dermatol Venereol. 2018 Oct 05;:

Authors: Kostaki M, Polydorou D, Adamou E, Chasapi V, Antoniou C, Stratigos A

Abstract
Dear Editor, a 78-year-old male patient known for hypertension consulted for a pustular eruption of the face of acute onset. The patient was receiving oral metronidazole as a treatment for rosacea and reported the sudden development of multiple pustules on the face 2 days after the initiation metronidazole. Physical examination revealed the presence of multiple minuscule, non-follicular pustules of the face on an erythematous, edematous background (Fig.1). This article is protected by copyright. All rights reserved.

PMID: 30288796 [PubMed - as supplied by publisher]

{url} = URL to article

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×